# SDR AWXA200401146

- Difficulty date: October 7, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6553594501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 3/4 INCH CRACK WAS FOUND IN R-1 DOOR CUTOUT AFT UPPER REVEAL BS 315 TO BS 328, STR 8 RT.  MAINTENANCE REMOVED CRACKED R-1 DOOR CUTOUT AFT UPPER REVEAL; FABRICATED A NEW REPLACEMENT REVEAL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 1 & 8.
